Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 3:56 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 23, 2015, 5:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 105 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 10:20 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
690
WUUS51 KCTP 231956
SVRCTP
PAC009-111-232100-
/O.NEW.KCTP.SV.W.0112.150623T1956Z-150623T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 356 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR SEVEN SPRINGS...AND MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...ACOSTA...BERLIN...BUFFALO MILLS...CENTRAL CITY...
FRIEDENS...LAKE GORDON...NEW CENTERVILLE...GARRETT...HYNDMAN...
INDIAN LAKE...NEW BALTIMORE...NEW PARIS...ROCKWOOD...SCHELLSBURG...
SEVEN SPRINGS...SHANKSVILLE...STOYSTOWN AND FLIGHT 93 NATIONAL
MEMORIAL.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 3993 7938 3994 7937 4004 7929 4007 7927
4008 7927 4009 7925 4010 7922 4012 7922
4011 7918 4012 7918 4014 7858 3975 7863
TIME...MOT...LOC 1956Z 278DEG 25KT 4001 7926
$$
TYBURSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:23 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 23, 2:23 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT TUE JUN 23 2015 .SYNOPSIS... THERE IS AN ENHANCED RISK FOR SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL PENNSYLVANIA THROUGH THIS EVENING. FAIR AND DRY WEATHER IS EXPECTED TONIGHT INTO WEDNESDAY. AN UNSETTLED AND POTENTIALLY WET PATTERN WILL PERSIST FROM LATE WEEK INTO THE WEEKEND WITH COOLER TEMPERATURES EXPECTED. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 18Z RADAR TRENDS...MESOANALYSIS AND LATEST HI RES MODEL DATA SUGGEST THE GREATEST RISK/THREAT FOR SEVERE T-STORMS WILL BE FOCUSED OVER SOUTH-CENTRAL PA /SOUTH OF I-80/ THIS AFTN THROUGH THIS EVENING. EXPECT COVERAGE AND INTENSITY OF STORMS TO INCREASE THRU 22-23Z ACROSS SOUTH-CENTRAL PA WHERE A VERY MOIST BLYR /SFC DEWPOINTS IN THE LOW 70S/ CONTINUES TO HEAT/DESTABILIZE FAIRLY AGGRESSIVELY. WE MAY CONSIDER TALKING WITH SPC ABOUT TRIMMING BACK THE FAR NRN COUNTIES INCLUDED IN SVR TSTM WATCH #342. A POTENT SHORT-WAVE TROUGH WILL PROGRESS FROM THE ONTARIO-QUEBEC BORDER TOWARD THE CANADIAN MARITIMES WITH A CORRIDOR OF WEAK HEIGHT FALLS OVERSPREADING THE NERN U.S. LATER TODAY INTO TONIGHT. AT THE SURFACE...THE COLD FRONT RELATED TO THE ERN CANADA TROUGH WILL ADVANCE SEWD THROUGH CENTRAL PA BY LATE THIS EVENING. AT 18Z THE COLD FRONT APPEARS TO BE PUSHING SEWD ACROSS THE LOWER GRT LKS. THE PRIMARY SEVERE WX RISK WILL BE DAMAGING WINDS GIVEN STRONG MAINLY WLY/UNIDIRECTIONAL FLOW THROUGH A DEEP LAYER...STEEP LLVL LAPSE RATES AND SUFFICIENT DCAPE OVER 1000 J/KG. AN ATTENDANT RISK FOR A FEW ROTATING STORMS CAPABLE OF PRODUCING AN ISOLATED TORNADO/LARGE HAIL WILL ALSO EXIST BUT AT A LOWER PROBABILITY. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... THE LAST SEVERAL RUNS OF THE HRRR SHOWS SEMI-ORGANIZED/ORGANIZED TSTM CLUSTER EXITING THE SRN/SERN PORTIONS OF THE CWA BY 23Z WHICH WOULD COINCIDE WELL WITH THE EXPIRATION OF SVR TSTM WATCH #342. A NOTICEABLE CHANGE IN AIRMASS IS EXPECTED TONIGHT AS MUCH DRIER AIR WITH BELOW NORMAL PWS SPREADS OVER THE AREA BEHIND THE COLD FRONT. FCST MINS WILL RANGE FROM AROUND 50F IN THE NW TO THE LOW 60S IN THE SE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. DID NOT CHANGE MUCH ON WED. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. DID EDGE TEMPS DOWN A LITTLE...AND UP POPS SOME. DID NOT CHANGE MUCH FOR THE EXTENDED PERIOD. DID LOWER TEMPERATURES A LITTLE. OVERALL...AS WESTERN RIDGE BUILDS...LOOKING AT A SLIGHT COOL DOWN ACROSS THE EAST. THE MAIN THING IS THIS IS A WET PATTERN. ANYWAY...AFTER A BRIEF BREAK WITH THE SHOWERS ACROSS THE NORTH ON FRIDAY...THE WEEKEND LOOKS WET. PERHAPS A BRIEF BREAK FROM THE WET WEATHER BY NEXT TUE. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... DID ADJUST TAFS FOR CONVECTION. STORMS SLOW TO MOVE SOUTH OF SOUTH CENTRAL PA. HOWEVER...EXPECT THINGS TO IMPROVE ACROSS THE SOUTH BY EARLY EVENING. THE MAIN THING WILL BE FOG LATE TONIGHT. ALSO SOME CHANCE OF LOW CIGS AT BFD AND JST. WED LOOKS TO BE A NICE DAY WITH VFR CONDITIONS BY 12Z. MORE SHOWERS AND STORMS BY THU AFT. OUTLOOK... THU-SUN...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...MARTIN AVIATION...MARTIN
Hazardous weather outlook, Jun 23, 10:24 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1024 AM EDT TUE JUN 23 2015 PAZ037-042-241430- TIOGA-SULLIVAN- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-017>019-024>028-033>036-041-045-046-049>053-056>059-063>066- 241430- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1024 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-241430- WARREN-MCKEAN-POTTER-ELK-CAMERON- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING AND EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 2:45 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUN 23 2015
PAZ025-026-034-231930-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
245 PM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...HUNTINGDON...AND BLAIR
COUNTIES UNTIL 330 PM EDT...
AT 244 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROYER TO NEAR CLAYSBURG TO NEAR DUNLO...AND
MOVING EAST AT 40 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLUE KNOB STATE
PARK...CLAYSBURG...ENTRIKEN...MARTINSBURG... MOUNT
UNION...QUEEN...ROARING SPRING...ROCKHILL FURNACE...SHY
BEAVER...TROUGH CREEK STATE PARK...BROAD TOP CITY...
CASSVILLE...COALMONT...DEFIANCE...EAST FREEDOM...MAPLETON AND
MARKLESBURG.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 10 TO 23.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4013 7807 4016 7813 4014 7815 4021 7868
4031 7864 4042 7829 4040 7789 4037 7786
4036 7782 4011 7796
TIME...MOT...LOC 1844Z 278DEG 36KT 4037 7828 4029 7841 4025 7874
EVANEGOSpecial weather statement, Jun 23, 2:51 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT TUE JUN 23 2015
PAZ024-033-231915-
SOMERSET PA-CAMBRIA PA-
251 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET...AND CAMBRIA COUNTIES
UNTIL 315 PM EDT...
AT 251 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WESTMONT...MOVING EAST AT 35 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ELIM AROUND 255 PM EDT.
FERNDALE...TIRE HILL AND DALE AROUND 300 PM EDT.
GEISTOWN AND BELMONT AROUND 305 PM EDT.
WINDBER...PAINT AND SCALP LEVEL AROUND 310 PM EDT.
DUNLO...SALIX-BEAUTY LINE PARK AND OGLETOWN AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENSON...BROWNSTOWN...
LORAIN...SUMMERHILL AND JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4026 7908 4036 7900 4044 7895 4035 7861
4031 7864 4026 7865 4009 7874
TIME...MOT...LOC 1851Z 287DEG 32KT 4031 7902
EVANEGOSpecial weather statement, Jun 23, 3:19 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT TUE JUN 23 2015 PAZ033-034-231945- BEDFORD PA-SOMERSET PA- 319 PM EDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND SOMERSET COUNTIES UNTIL 345 PM EDT... AT 318 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BERLIN...MOVING EAST AT 25 MPH. 40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BUFFALO MILLS AROUND 345 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CALLIMONT...HYNDMAN... MANNS CHOICE AND NEW BALTIMORE. THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 117 TO 142. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3979 7900 3998 7901 4004 7857 3977 7855 TIME...MOT...LOC 1918Z 266DEG 20KT 3990 7891 TYBURSKI
Special weather statement, Jun 23, 3:32 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT TUE JUN 23 2015
PAZ063-232000-
CUMBERLAND PA-
332 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY UNTIL 400 PM
EDT...
AT 332 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLOSERVILLE...MOVING EAST AT 25 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PLAINFIELD AROUND 335 PM EDT.
SCHLUSSER AND CARLISLE AROUND 350 PM EDT.
CARLISLE SPRINGS AND BOILING SPRINGS AROUND 355 PM EDT.
NEW KINGSTOWN...HOGESTOWN AND WERTZVILLE AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MESSIAH COLLEGE...PENN
STATE DICKINSON SCHOOL OF LAW AND CITY ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 213 TO 239.
INTERSTATE 81 FROM MILE MARKERS 38 TO 64.
INTERSTATE 83 FROM MILE MARKERS 40 TO 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4014 7741 4026 7742 4027 7737 4028 7740
4027 7742 4029 7742 4031 7737 4031 7736
4029 7738 4028 7736 4029 7732 4027 7730
4033 7692 4027 7691 4023 7686 4021 7692
4016 7691 4016 7698 4015 7698 4013 7705
TIME...MOT...LOC 1932Z 266DEG 20KT 4024 7732
TYBURSKISpecial weather statement, Jun 23, 3:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT TUE JUN 23 2015
PAZ057-063-232000-
CUMBERLAND PA-DAUPHIN PA-
335 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...AND DAUPHIN
COUNTIES UNTIL 400 PM EDT...
AT 335 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKVILLE...MOVING EAST AT 20 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PROGRESS...PENBROOK AND PAXTANG AROUND 345 PM EDT.
COLONIAL PARK...LINGLESTOWN AND RUTHERFORD AROUND 350 PM EDT.
PAXTONIA AROUND 355 PM EDT.
SKYLINE VIEW...HUMMELSTOWN AND PENN NATIONAL RACE COURSE AROUND 400
PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...CITY
ISLAND...HARRISBURG AREA COMMUNITY COLLEGE...HERSHEY PARK AND PENN
STATE COLLEGE OF MEDICINE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 61 TO 81.
INTERSTATE 83 FROM MILE MARKERS 40 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4022 7698 4031 7699 4033 7691 4036 7694
4036 7700 4041 7701 4045 7667 4021 7658
4022 7684
TIME...MOT...LOC 1935Z 266DEG 19KT 4033 7691
TYBURSKISpecial weather statement, Jun 23, 3:37 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE JUN 23 2015
PAZ057-059-232000-
DAUPHIN PA-LEBANON PA-
337 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND LEBANON COUNTIES
UNTIL 400 PM EDT...
AT 337 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DEHART DAM...MOVING EAST AT 20 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ELIZABETHVILLE AROUND 340 PM EDT.
DEHART DAM AROUND 350 PM EDT.
FORT INDIANTOWN GAP...PENN NATIONAL RACE COURSE AND HARPER TAVERN
AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ENDERS...ONO AND
HALIFAX.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 78 NEAR MILE MARKER 0.
INTERSTATE 81 BETWEEN MILE MARKERS 84 AND 88...AND FROM MILE MARKERS
92 TO 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4039 7692 4053 7693 4058 7658 4055 7652
4040 7652
TIME...MOT...LOC 1937Z 266DEG 18KT 4045 7683
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 7:14 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming, Tioga, Union | 76 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:13 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 34 min |
| Jun 23, 9:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more | 53 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 66 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 67 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.